# SDR AALA202512027127

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N843AN
- Make and model: Boeing 787-9
- Aircraft serial: 66008
- Aircraft time: 1,433 hours, 205 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Circuit Card
- Part number: 003CM000200
- Condition: Failed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: STATUS MESSAGE WING ANTI-ICE ZONE; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT PHL. TROUBLESHOT PER FIM 30-10-F1-13A-421A. REMOVE AND REPLACED WIPS ZONE CONTROL CARD 9. PER AMM 30-11-03. TEST PASSED AND FAULT CLEARED.
